# SDR 2003F00459

- Difficulty date: January 25, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N7643U
- Make and model: Boeing 727222
- Aircraft serial: 20037
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Chafed
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CHAFED RIB, LEFT WING LEADING EDGE, STATION 407.90.  REMOVED CHAFED RIB LEFT WING LEADING EDGE STATION 407.90.  FABRICATED NEW RIB.  TREATED AND PRIMED.  INSTALLED FABRICATED RIB.  (M)
